# SDR USAA010226

- Difficulty date: February 21, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED 1 INCH, STATION 178 AT WL 207 LEFT SIDE CHORD.  INSTALLED DOUBLERS PER EO 5300V157.  (M)
